MathSciNet Relay Station
MathSciNet bibliographic data
MR2032112 (2005a:32023) 32Q30 (32Q15 32U10 53C55)
Ni, Lei; Tam, Luen-Fai Plurisubharmonic functions and the structure of complete Kähler manifolds with nonnegative curvature. J. Differential Geom. 64 (2003), no. 3, 457–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement